# SDR CA011102008

- Difficulty date: August 2, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 5,514 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Crankcase
- Part number: LW14675
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) THE PILOT NOTICED AFTER AN HOUR OF FLIGHT THAT THE OIL PRESSURE WAS DROPPING. HE PERFORMED A PRECAUTIONARY LANDING ON THE ROAD WITHOUT ANY PROBLEM. AFTER INSPECTION OF THE ENGINE, A CRACK WAS FOUND ON THE ENGINE BLOCK BETWEEN NR 1 AND 3 CYLINDERS. THE ENGINE WAS REMOVED AND SENT TO A REPAIR SHOP.
